Alert archive / Wisconsin / Beach Hazards Statements in 2024
Beach Hazards Statement 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Aug 17, 2024, 2:18 PM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It took effect at Aug 18, 2024, 10:00 AM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2024, 2:18 PM CDT (19:18 UTC)
- In effect from
- Aug 18, 2024, 10:00 AM CDT
- Expired
- Aug 20, 2024, 1:00 PM CDT
- In force
- 51 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
286 WHUS43 KMKX 171918 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 218 PM CDT Sat Aug 17 2024 WIZ066-071-072-180330- /O.NEW.KMKX.BH.S.0008.240818T1500Z-240820T0300Z/ Milwaukee-Racine-Kenosha- 218 PM CDT Sat Aug 17 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
11 follow-up statements
937 WHUS43 KMKX 180203 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 903 PM CDT Sat Aug 17 2024 WIZ066-071-072-181015- /O.CON.KMKX.BH.S.0008.240818T1500Z-240820T0300Z/ Milwaukee-Racine-Kenosha- 903 PM CDT Sat Aug 17 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Wood
024 WHUS43 KMKX 180907 CFWMKX Coastal Hazard Message National Weather Service Milwaukee/Sullivan WI 407 AM CDT Sun Aug 18 2024 WIZ066-071-072-181715- /O.CON.KMKX.BH.S.0008.240818T1500Z-240820T0300Z/ Milwaukee-Racine-Kenosha- 407 AM CDT Sun Aug 18 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM CDT THIS MORNING THROUGH MONDAY EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds, especially this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ KPL
820 WHUS43 KMKX 181414 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 914 AM CDT Sun Aug 18 2024 WIZ066-071-072-182215- /O.CON.KMKX.BH.S.0008.240818T1500Z-240820T0300Z/ Milwaukee-Racine-Kenosha- 914 AM CDT Sun Aug 18 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Sunday morning through Monday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds, especially this afternoon into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
589 WHUS43 KMKX 181944 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 244 PM CDT Sun Aug 18 2024 WIZ066-071-072-190345- /O.CON.KMKX.BH.S.0008.000000T0000Z-240820T0300Z/ Milwaukee-Racine-Kenosha- 244 PM CDT Sun Aug 18 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Now through Monday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds, especially this afternoon into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
415 WHUS43 KMKX 190231 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 931 PM CDT Sun Aug 18 2024 WIZ066-071-072-191045- /O.CON.KMKX.BH.S.0008.000000T0000Z-240820T0300Z/ Milwaukee-Racine-Kenosha- 931 PM CDT Sun Aug 18 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Monday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Sheppard
452 WHUS43 KMKX 190835 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 335 AM CDT Mon Aug 19 2024 WIZ066-071-072-191645- /O.EXT.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/ Milwaukee-Racine-Kenosha- 335 AM CDT Mon Aug 19 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY AFTERNOON... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Tuesday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ MRC
460 WHUS43 KMKX 191427 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 927 AM CDT Mon Aug 19 2024 WIZ066-071-072-192230- /O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/ Milwaukee-Racine-Kenosha- 927 AM CDT Mon Aug 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Tuesday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
134 WHUS43 KMKX 191944 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 244 PM CDT Mon Aug 19 2024 WIZ066-071-072-200345- /O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/ Milwaukee-Racine-Kenosha- 244 PM CDT Mon Aug 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Tuesday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
811 WHUS43 KMKX 192236 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 536 PM CDT Mon Aug 19 2024 WIZ066-071-072-200645- /O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/ Milwaukee-Racine-Kenosha- 536 PM CDT Mon Aug 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Tuesday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Sheppard
318 WHUS43 KMKX 200209 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 909 PM CDT Mon Aug 19 2024 WIZ066-071-072-201015- /O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/ Milwaukee-Racine-Kenosha- 909 PM CDT Mon Aug 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Tuesday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Sheppard
056 WHUS43 KMKX 200804 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 304 AM CDT Tue Aug 20 2024 WIZ066-071-072-201615- /O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/ Milwaukee-Racine-Kenosha- 304 AM CDT Tue Aug 20 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Tuesday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 17, 10:16 AM CDT, 4 hours 2 minutes earlier. Its key messages:
- Scattered showers and thunderstorms this afternoon with more coverage toward the lakeshore areas. These storms may produce localized heavy rain near Lake Michigan.
- Breezy northerly winds will bring a high swim risk to lakeshore counties Sunday afternoon and evening.
- High pressure will return early next week and bring another period of drier weather.
Area forecast discussion, Aug 17, 10:16 AM CDT, 4 hours 2 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1016 AM CDT Sat Aug 17 2024 .KEY MESSAGES... - Scattered showers and thunderstorms this afternoon with more coverage toward the lakeshore areas. These storms may produce localized heavy rain near Lake Michigan. - Breezy northerly winds will bring a high swim risk to lakeshore counties Sunday afternoon and evening. - High pressure will return early next week and bring another period of drier weather. && .UPDATE... Issued 1016 AM CDT Sat Aug 17 2024 Forecast remains on track this morning, with occasionally breaking low clouds and slowly rising temperatures expected through the day. During the afternoon hours, as a shortwave impulse propagates southeastward, scattered showers and isolated thunderstorms will develop. These are not expected to be strong, but localized heavy rain near Lake Michigan is possible. CAPE profiles indicate only a marginal potential for ice crystallization within showers and therefore marginal lightning production on most models, although the NAM indicates a more widespread thunder potential with its parcel EL well above the negative 10 degree C layer. With northwesterly flow and temperatures in the low to mid 70s, leaning toward a more isolated thunder threat away from the core of the shortwave (near the lakeshore from Sheboygan through Milwaukee Counties). MH && .SHORT TERM... Issued 356 AM CDT Sat Aug 17 2024 Today through Sunday: Low pressure spinning over northern Lake Michigan this morning will gradually slide across Lake Huron tonight. A shortwave trough swinging through WI today, aided by a compact jet streak, will help to kick off some showers and thunderstorms in southern WI this afternoon into the early evening. Expect the highest coverage to be over east central and southeast WI, with more widely scattered coverage inland. The higher concentration of storms in the east is due to being closer to the low with steeper mid level lapse rates and a little more instability than inland. Severe storms are not expected due to weaker CAPE and shear than yesterday. With more clouds anticipated than what occurred yesterday, expect high temps to be a couple of degrees lower, with a high around 80. Winds will turn around to the north this afternoon but remain fairly light. The upper low will be exiting the upper great lakes Sunday, but not without one last gasp of a shortwave rotating down Lake Michigan. This will cause an acceleration of winds and some scattered showers and perhaps a few thunderstorms near the Lake Michigan shoreline in the afternoon. Waves building to the 3 to 4 foot range will lead to a high swim risk for the afternoon and evening. Cronce && .LONG TERM... Issued 356 AM CDT Sat Aug 17 2024 Monday through Friday: High pressure will set up over the upper Great Lakes early next week as a strong and warm upper high sits over the Texas Panhandle. Overall, southern WI will be dry, slightly cooler and less humid from Monday through Thursday. There is a small chance that a few showers could develop in the afternoons as weak ripples in the upper flow track across the edge of the upper ridge from MN to WI. The better chance of that occurring could hold off until Friday as the ridge temporarily flattens due to an approaching wave from northwest Canada. Cronce && .AVIATION... Issued 1016 AM CDT Sat Aug 17 2024 Cloud bases around 1500 ft dominate across the region this morning, and are expected to slowly rise to MVFR and even VFR in some areas through the early afternoon hours. Some breaks in the clouds are expected, although these breaks are generally expected to be only an hour or two at a time. Scattered shower and storm development is still expected this afternoon, primarily along Lake Michigan terminals, although isolated storms are still expected through western terminals as well. MH && .MARINE... Issued 356 AM CDT Sat Aug 17 2024 Winds will becoming northerly this afternoon with a slight increase. Look for more gusty winds of 15 to 25 kt by Sunday afternoon, which will help build higher waves in the nearshore. A Small Craft Advisory will likely be needed. Cronce && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 17, 4:14 AM CDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 414 AM CDT Sat Aug 17 2024 WIZ046-047-051-052-056>060-062>072-180915- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 414 AM CDT Sat Aug 17 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are likely this afternoon near Lake Michigan and widely scattered inland. Any storms should be short lived and not very strong. .DAYS TWO THROUGH SEVEN...Sunday through Friday A moderate to high swim risk is expected Sunday afternoon and evening. Breaking waves and currents are expected. Stay away from dangerous areas like piers and breakwalls. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-180915- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 414 AM CDT Sat Aug 17 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A few showers or thunderstorms are possible this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday Breezy northerly winds are expected Sunday into Monday. A Small Craft Advisory may be needed Sunday afternoon and night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-180915- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 414 AM CDT Sat Aug 17 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight There is a chance of showers and thunderstorms today into tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. MRC www.weather.gov/mkx
In the hours before
Local storm report, Aug 17, 11:29 AM CDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1129 AM CDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM Rain 2 SW Sheboygan 43.74N 87.73W
08/17/2024 M2.60 Inch Sheboygan WI Cocorahs
24 hour total but most of the rain fell the
afternoon of August 16th.
&&
MGLocal storm report, Aug 17, 11:32 AM CDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1132 AM CDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 1 SE Sheboygan Falls 43.72N 87.81W
08/17/2024 M1.81 Inch Sheboygan WI Cocorahs
24 hour total but most of the rain fell the
afternoon of August 16th.
&&
MGLocal storm report, Aug 17, 11:34 AM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1134 AM CDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM Rain 1 WSW Sheboygan Falls 43.72N 87.85W
08/17/2024 M1.91 Inch Sheboygan WI Cocorahs
24 hour total but most of the rain fell the
afternoon of August 16th.
&&
MGLocal storm report, Aug 17, 11:37 AM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1137 AM CDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 1 W Plymouth 43.75N 87.99W
08/17/2024 M2.75 Inch Sheboygan WI Public
24 hour total but most of the rain fell the
afternoon of August 16th.
&&
MGLocal storm report, Aug 17, 11:39 AM CDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1139 AM CDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 1 SSE Random Lake 43.55N 87.95W
08/17/2024 M1.82 Inch Sheboygan WI Cocorahs
24 hour total but most of the rain fell the
afternoon of August 16th.
&&
MGLocal storm report, Aug 17, 11:41 AM CDT, 2 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1141 AM CDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 1 N Cedar Grove 43.58N 87.82W
08/17/2024 M1.56 Inch Sheboygan WI Cocorahs
24 hour total but most of the rain fell the
afternoon of August 16th.
&&
MGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 2:22 PM CDT | Small Craft Advisory | MKX | 71 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.